MathSciNet Relay Station
MathSciNet bibliographic data
MR1346159 58E05 (49J52)
Fang, G. On the existence and the classification of critical points for non-smooth functionals. Canad. J. Math. 47 (1995), no. 4, 684–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement